RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 23, Issue 6, Pages 885–888 (Mi mz8189)  

This article is cited in 4 scientific papers (total in 4 papers)

Constructive models of $\aleph_1$-categorical theories

S. S. Goncharov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences

Abstract: An example of an $\aleph_1$-categorical, but not $\aleph_0$-categorical, theory, for which only a prime model is constructible, is constructed.

Full text: PDF file (331 kB)

English version:
Mathematical Notes, 1978, 23:6, 486–487

Bibliographic databases:

UDC: 517.1
Received: 20.05.1976

Citation: S. S. Goncharov, “Constructive models of $\aleph_1$-categorical theories”, Mat. Zametki, 23:6 (1978), 885–888; Math. Notes, 23:6 (1978), 486–487

Citation in format AMSBIB
\Bibitem{Gon78}
\by S.~S.~Goncharov
\paper Constructive models of $\aleph_1$-categorical theories
\jour Mat. Zametki
\yr 1978
\vol 23
\issue 6
\pages 885--888
\mathnet{http://mi.mathnet.ru/mz8189}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=502056}
\zmath{https://zbmath.org/?q=an:0403.03025|0385.03025}
\transl
\jour Math. Notes
\yr 1978
\vol 23
\issue 6
\pages 486--487
\crossref{https://doi.org/10.1007/BF01431432}


Linking options:
  • http://mi.mathnet.ru/eng/mz8189
  • http://mi.mathnet.ru/eng/mz/v23/i6/p885

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Goncharov, B. Khoussainov, “Complexity of Categorical Theories with Computable Models”, Algebra and Logic, 43:6 (2004), 365–373  mathnet  crossref  mathscinet  zmath
    2. E. B. Fokina, “O slozhnosti kategorichnykh teorii s vychislimymi modelyami”, Vestn. NGU. Ser. matem., mekh., inform., 5:2 (2005), 77–85  mathnet
    3. E. B. Fokina, “O spektrakh vychislimykh modelei”, Vestn. NGU. Ser. matem., mekh., inform., 6:4 (2006), 93–97  mathnet
    4. S. S. Goncharov, “Algoritmicheskaya slozhnost schetnykh modelei silno minimalnykh teorii”, Vestn. NGU. Ser. matem., mekh., inform., 8:2 (2008), 38–53  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:183
    Full text:72
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019